MAUDE Adverse Event Report: Moog Medical Devices Group Bag Set, 500ML, Enfitconnector; Enteral Feeding Set

Moog Medical Devices Group Bag Set, 500ML, Enfitconnector; Enteral Feeding Set
Model Number INF0500-E
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter states that the bag sets were free flowing.They reported that they are priming manually because the pump is too slow, and that after priming manually the tubing will start to free flow.There is concern the the in-line occluder is being broken and resulting in the formula leaking.Mmd followed up with the initial reporter.They stated that the patient had not had any adverse effects due to the complaint.No additional information was provided."[complaint: (b)(4)]".
 
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr was not completed because the device lot number was not provided.Because the device was not returned, mmd has been unable to investigate the complaint.This report will be updated if the device is returned to mmd.

Brand Name
Bag Set, 500ML, Enfitconnector
Common Device Name
Enteral Feeding Set
Manufacturer (Section D)
Moog Medical Devices Group
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
Moog Medical Devices Group, SRL
coyol free zone and
business park
alajuela, 20113
CS   20113
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
+1(801)264-1001
MDR Report Key50212991
Report Number1722139-2026-00212
Device Sequence Number14977056
Product Code PIO
UDI-Device Identifier10814844001522
UDI-Public10814844001522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINF0500-E
Device Catalogue NumberINF0500-E
Device Lot Numbernot provided
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown